# SDR DHL2004363527

- Difficulty date: September 30, 2004
- Submitted: October 23, 2004
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- Aircraft time: 45,927 hours, 29,734 cycles
- Engine: Ge CF650C2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6022457
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, DISCREPANCY AS FOLLOWS, NR 3893, FR. 18 - FR. 26.5 RBL 18 MAIN CABIN SEAT TRACK CORRODED OUT LIMITS IAW A-300 SRM 51-40-11.  REMOVED SEAT TRACK FROM FR. 18 - FR. 26.5 RBL 18 IAW A-300 SRM 53-10-10 / 51-30-30.  REPLACED SEAT TRACK IAW A-300 SRM 53-10-10 / 51-10-40.  INSTALLED NEW SEAT TRACK FROM FR. 18 TO FR 26.5 RBL 18 IAW A-300 SRM 35-10-10 / 51-10-40. TREATED AND PRIMED AND APPLY POLY WHITE IAW A-300 SRM 51-40-10 AND A-300 51-40-12.
